# SDR SWAA083897

- Difficulty date: July 14, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 53,826 hours, 46,936 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: L1065
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND BULLNOSE EMERGENCY EXIT LIGHT INOP AT ROW 6 DEF.  FOUND LOOSE TERMINAL.  SECURED TERMINAL PER MM.
